# SDR 20000821SH010

- Difficulty date: August 14, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Aircraft: N172GH
- Make and model: Cessna 172R
- Aircraft serial: 17280192
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: S100343A
- Condition: Loose
- Location: Copilot Lt Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT''S LEFT RUDDER PEDAL FOUND EXCESSIVLEY LOOSE AT DUAL BRAKE TUBE DURING 100-HOUR INSPECTION.  FURTHER INVESTIGATION REVEALED BEARING, PN S1003-43A, NOT INSTALLED.  INSTALLED NEW BEARING.  SUBMITTER SUSPECTED BEARING NOT INSTALLED AT FACTORY.  AIRCRAFT TT:  1,398.2 HOURS.  SUBMITTER STATED THIS IS THE SECOND TIME THIS CONDITION HAS BEEN NOTED AND REPORTED.  (X)
